# SDR FXGA202511120001

- Difficulty date: October 22, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N208CE
- Make and model: Cessna 208B
- Aircraft serial: 208B0466
- Aircraft time: 19,280 hours, 12,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD A STATIONARY TAIL STRIKE DAMAGING THE LOWER TAIL CONE AREA AND TAIL TIE DOWN FITTING. AIRCRAFT WAS PARKED ON A SLOPE AND WHEN THE PILOTS EXITED THE AIRCRAFT THE PLANE TILTED BACK AND THE TAIL STRUCK THE GROUND. CAUSED DAMAGE TO LOWER AFT TAIL CONE BULKHEAD, TAIL TIE DOWN FITTING, AND AFT CENTER LOWER TAIL CONE STRINGER.
